# SDR EIAA2011125

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 98,967 hours, 23,131 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE AT BS 1996, STR 6R HAS GOUGE MARK WHICH IS BEYOND SRM LIMITS.  DAMAGED AREA TRIMMED OUT AND REPAIRED PER SRM 53-3-03, FIG 1.
